General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Sibirsk. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Sibirsk. Mat. Zh., 2011, Volume 52, Number 1, Pages 161–166 (Mi smj2185)  

This article is cited in 17 scientific papers (total in 17 papers)

Cyclicity conditions for $G$-chief factors of normal subgroups of a group $G$

A. N. Skiba

Francisk Skaryna Gomel State University, Faculty of Mathematics, Gomel, Belarus

Abstract: We find conditions under which every $G$-chief factor of a normal subgroup $E$ of a finite group $G$ is cyclic.

Keywords: weakly $S$-quasinormal subgroup, Sylow subgroup, generalized Fitting subgroup, cyclic chief factor.

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:1, 127–130

Bibliographic databases:

UDC: 512.542
Received: 28.01.2010

Citation: A. N. Skiba, “Cyclicity conditions for $G$-chief factors of normal subgroups of a group $G$”, Sibirsk. Mat. Zh., 52:1 (2011), 161–166; Siberian Math. J., 52:1 (2011), 127–130

Citation in format AMSBIB
\by A.~N.~Skiba
\paper Cyclicity conditions for $G$-chief factors of normal subgroups of a~group~$G$
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 1
\pages 161--166
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 1
\pages 127--130

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. W. Li, F. Y. Xie, “Notes on “Finite groups with $S$-quasinormally embedded and $SS$-quasinormal subgroups””, Acta Math. Hung., 144:1 (2014), 212–216  crossref  mathscinet  zmath  isi  scopus
    2. Ch. Li, X. Zhang, X. Yi, “On partially $\tau$-quasinormal subgroups of finite groups”, Hacet. J. Math. Stat., 43:6 (2014), 953–961  mathscinet  zmath  isi  elib
    3. X. Chen, W. Guo, A. N. Skiba, “Some conditions under which a finite group belongs to a Baer-local formation”, Commun. Algebr., 42:10 (2014), 4188–4203  crossref  mathscinet  zmath  isi  elib  scopus
    4. W.-B. Guo, A. N. Skiba, N. Y. Yang, “A generalized $CAP$-subgroup of a finite group”, Sci. China-Math., 58:10 (2015), 2133–2144  crossref  mathscinet  zmath  isi  scopus
    5. W. Guo, A. N. Skiba, “Finite groups with permutable complete Wielandt sets of subgroups”, J. Group Theory, 18:2 (2015), 191–200  crossref  mathscinet  zmath  isi  elib  scopus
    6. J. Li, W. Shi, D. Yu, “The influence of $S$-embedded subgroups on the structure of finite groups”, Bull. Iran Math. Soc., 41:1 (2015), 87–100  mathscinet  zmath  isi  elib
    7. Ch. Li, X. Yu, N. Tang, “Finite $p$-supersoluble groups with some $E$-$S$-supplemented subgroups”, Rend. Semin. Mat. Univ. Padova, 133 (2015), 79–90  crossref  mathscinet  zmath  isi  scopus
    8. V. A. Vasilyev, “A $\mathfrak{U}_m$-subnormal subgroup of a finite group”, Acta Math. Hung., 148:1 (2016), 117–131  crossref  mathscinet  zmath  isi  elib  scopus
    9. Zh. Wu, W. Guo, B. Li, “On an open problem of Guo–Skiba”, Front. Math. China, 11:6 (2016), 1603–1612  crossref  mathscinet  zmath  isi  scopus
    10. Yu. Mao, X. Chen, W. Guo, “On $p$-hypercyclically embedded subgroups of finite groups”, Publ. Math.-Debr., 89:1-2 (2016), 173–186  crossref  mathscinet  zmath  isi  scopus
    11. X. Yi, “Characterizations of hypercyclically embedded subgroups of finite groups”, Rend. Semin. Mat. Univ. Padova, 135 (2016), 195–206  crossref  mathscinet  zmath  isi  scopus
    12. Ch. Li, “A note on a result of Zhang et al.”, Commun. Algebr., 44:10 (2016), 4350–4353  crossref  mathscinet  zmath  isi  scopus
    13.  crossref  mathscinet  isi  scopus
    14. Li Changwen Huang Jianhong H.B., “Some Sufficient Conditions For P-Nilpotence of a Finite Group”, Rend. Semin. Mat. Univ. Padova, 139 (2018), 195–204  crossref  mathscinet  zmath  isi  scopus
    15. Chen L., Mahboob A., Hussain T., Ali I., “Influence of Partially Tau-Embedded Subgroups of Prime Power Order in Supersolubility and P-Nilpotency of Finite Groups”, J. Taibah Univ. Sci., 13:1 (2019), 1044–1049  crossref  isi
    16. Wei X., “on Weakly M-SIGMA-Permutable Subgroups of Finite Groups”, Commun. Algebr., 47:3 (2019), 945–956  crossref  mathscinet  zmath  isi  scopus
    17. Huang J., Hu B., “on Generalized M-S-Permutable Subgroups of a Finite Group”, Commun. Algebr., 47:3 (2019), 1299–1310  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:155
    Full text:46
    First page:5

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020